# SDR AALA200810088

- Difficulty date: October 17, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N498AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49736
- Aircraft time: 55,971 hours, 28,646 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, CORROSION ON DOOR WEB AT STATION 1155-1174.  INSTALLED WEB REPAIR PER AARD 53-10-00-24.
